# SDR CA011116014

- Difficulty date: November 6, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 2,413 hours
- Engine: Cont IO520D
- Propeller: Mcauly D2A34C58
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6462121
- Condition: Failed
- Location: Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB AFTER TAKEOFF FROM RUNWAY 16 AT YYC WHEN THE PILOT ADJUSTED THROTTLE AND MIXTURE THE ENGINE STOPPED PRODUCING POWER. AN EMERGENCY LANDING WAS CARRIED OUT ON THE END OF RUNWAY 16.
